[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]



Wow, that's no fun at all.  I don't have any idea why (or if) the flu shot
should cause this, particularly in a matter of a couple of hours!

Anyhow, obviously what you want to worry about for now is getting rid of the
ketones and get your BG back down, to avoid DKA.

Drink as much water as you can, and if the injection doesn't start to bring
your BG down in another hour or so (assuming you're using Regular), get out
a NEW bottle and try another injection.  If that doesn't help, it's ER time!

Also, make sure you keep lots of glucose tabs around in case you suddenly
come crashing down in hurry.

Good luck,
> Date: Tue, 16 Nov 1999 16:53:11 EST
> From: email @ redacted
> Subject: [IP] NEED ADVICE!!!!!
> So, I got my flu shot around 11 am.  By 1:30 I am 401 and now 
> I am 570 with 
> large ketones.  I have done a site change.  I have called to 
> doc.  I am 
> waiting to hear.  I just took an injection.  2 in one day 
> reminds me of the 
> old MDI days!!!!!  I don't miss them at all!!!  Any advice 
> would be great.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml